Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS Memphis, TN

March 30, 2022Lee County, Phillips County, Arkansas; Coahoma County, Quitman County, Tunica County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 30, 2022, 3:26 PM CDT for Lee County, Phillips County, Arkansas; Coahoma County, Quitman County, Tunica County, Mississippi. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2022, 3:26 PM CDT (20:26 UTC)
Expired
Mar 30, 2022, 4:15 PM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lee County, AR, Phillips County, AR, Coahoma County, MS, Quitman County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 137 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 3:50 PM CDTTSTM WND DMG1 Nnw Helena, ARPOWER LINES AND TREES WERE DOWN ON WAVERLY WOOD DRIVE, SPRINGDALE ROAD, AND OAKLAND AVENUE, ALONG WITH OTHER VARIOUS LOCATIONS IN HELENA, ARKANSAS. STORAGE BUILDINGS ALSO SUFFERED DAMAGE ON HIGHWAY 49 NEAR HELENA REGIONAL HOSPITAL.
Mar 30, 3:54 PM CDTTSTM WND DMG4 Ssw Kings, MSREPORT OF MULTIPLE TREES AND POWERLINES DOWN NEAR THE NEIGHBORHOOD OF STOVALL RD. AND RESERVATION RD. TREES UPROOTED AND SNAPPED AS WELL AS DAMAGE TO HOUSES AND VEHICLES.
Mar 30, 4:00 PM CDTTSTM WND DMG3 Se Tunica, MSHWY 61 & JOSEPHINE RD, POWER POLE SNAPPED AND OVERTURNED CENTER PIVOT.
Mar 30, 4:00 PM CDTTSTM WND DMGNorth Tunica, MSBUILDING WITH ROOF TORN OFF, WIDESPREAD POWER OUTAGES.
Mar 30, 4:11 PM CDTTSTM WND DMGMarks, MSSEVERAL TREES AND POWERLINES DOWN IN MARKS AND LAMBERT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS54 KMEG 302026
SVRMEG
ARC077-107-MSC027-119-143-302115-
/O.NEW.KMEG.SV.W.0039.220330T2026Z-220330T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
326 PM CDT Wed Mar 30 2022

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Eastern Lee County in eastern Arkansas...
  Eastern Phillips County in eastern Arkansas...
  Coahoma County in northwestern Mississippi...
  Tunica County in northwestern Mississippi...
  Quitman County in northwestern Mississippi...

* Until 415 PM CDT.

* At 326 PM CDT, severe thunderstorms were located along a line
  extending from near Elaine to 6 miles south of Sherard to Mound
  Bayou, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Clarksdale, Elaine, Helena-West Helena, St Francis National Park,
  Marks, Lambert, Jonestown, Friars Point, Tunica, Sledge, Belen,
  Dublin, Dubbs, North Tunica, Dundee, Darling, Kings, Sherard, Lake
  View and Coahoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas...and northwestern Mississippi.

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas...and northwestern Mississippi.

&&

LAT...LON 3432 9091 3489 9049 3446 9019 3430 9019
      3429 9017 3424 9017 3407 9043 3407 9045
      3406 9045 3398 9057 3399 9066 3412 9066
      3412 9091
TIME...MOT...LOC 2026Z 233DEG 46KT 3430 9081 3412 9073 3390 9073 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
269 
WWUS54 KMEG 302039
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
339 PM CDT Wed Mar 30 2022

ARC077-107-MSC027-119-143-302115-
/O.CON.KMEG.SV.W.0039.000000T0000Z-220330T2115Z/
Lee AR-Phillips AR-Coahoma MS-Tunica MS-Quitman MS-
339 PM CDT Wed Mar 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN LEE...EASTERN PHILLIPS...COAHOMA...TUNICA AND QUITMAN
COUNTIES...

At 338 PM CDT, severe thunderstorms were located along a line
extending from near Friars Point to Clarksdale to 6 miles west of
Rome, moving northeast at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Clarksdale, Elaine, Helena-West Helena, St Francis National Park,
Marks, Lambert, Jonestown, Friars Point, Tunica, Sledge, Belen,
Dublin, Dubbs, North Tunica, Dundee, Darling, Kings, Sherard, Lake
View and Coahoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas...and northwestern Mississippi.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3432 9091 3489 9049 3446 9019 3430 9019
      3429 9017 3424 9017 3407 9043 3407 9045
      3406 9045 3398 9057 3399 9066 3412 9066
      3412 9091
TIME...MOT...LOC 2038Z 233DEG 46KT 3438 9068 3420 9060 3398 9060 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
495 
WWUS54 KMEG 302043
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
343 PM CDT Wed Mar 30 2022

ARC077-107-MSC027-119-143-302115-
/O.CON.KMEG.SV.W.0039.000000T0000Z-220330T2115Z/
Lee AR-Phillips AR-Coahoma MS-Tunica MS-Quitman MS-
343 PM CDT Wed Mar 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN LEE...EASTERN PHILLIPS...COAHOMA...TUNICA AND QUITMAN
COUNTIES...

At 343 PM CDT, severe thunderstorms were located along a line
extending from near Friars Point to near Clarksdale to near Rome,
moving northeast at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Clarksdale, Elaine, Helena-West Helena, St Francis National Park,
Marks, Lambert, Jonestown, Friars Point, Tunica, Sledge, Belen,
Dublin, Dubbs, North Tunica, Dundee, Darling, Kings, Sherard, Lake
View and Coahoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas...and northwestern Mississippi.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3432 9091 3489 9049 3446 9019 3430 9019
      3429 9017 3424 9017 3407 9043 3407 9045
      3406 9045 3398 9057 3399 9066 3412 9066
      3412 9091
TIME...MOT...LOC 2043Z 233DEG 46KT 3440 9064 3422 9056 3400 9056 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:12 PM CDT, 14 minutes earlier.

Area forecast discussion, Mar 30, 3:12 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
312 PM CDT Wed Mar 30 2022

.DISCUSSION...

Severe weather is ongoing across much of the Midsouth and is
expected to continue in portions of west Tennessee and northeast
Mississippi through 9-10pm. Low-level shear remains quite
strong per regional VWP data -- 850 mb winds are around 50 kts from
Jackson, MS to Memphis. Damaging wind gusts will continue to be a
threat as this line moves into temperatures in the lower 70s and
dewpoints in the low to mid 60. Farther north into northeastern
Arkansas and western Tennessee, buoyancy is less owing to cloud
cover; however, low /mid-level winds remain very strong.

Strong, possibly damaging wind is also ongoing across the
Midsouth, that is not associated with thunderstorms. Numerous
gusts have been observed in the mid to upper 40 mph range. Well
ahead of the line of thunderstorms, a 53 mph gradient wind was
observed at Tupelo, MS.

Showers, thunderstorms and wind should taper off overnight. Lows
will fall into the 40s across most of the Midsouth.

Surface high pressure will build in tomorrow followed by a weak
ridge aloft Friday. As a result, dry conditions are expected.
Morning lows will be in the 40s Thursday and in the mid to upper
30s Friday. Expect high temperatures in the mid 50s to mid 60s
each day.

Temperatures will trend warmer over the weekend. Afternoon highs
should warm back into the mid 60s to mid 70s. There may be a few
showers early Saturday as a quick moving shortwave moves from
southwest Missouri, across the Midsouth and into middle Tennessee.

The warming trend will continue Monday. A trough will deepen over
the western US Sunday into early next week setting up southwest
flow across the Midsouth. Tuesday into Wednesday rain and
thunderstorms are expected to return to the Midsouth as another
dynamic storm system moves across the middle and lower Mississippi
River valley.

30

&&

.AVIATION...18Z TAF Set

Southerly winds are increasing across the Mid-South. Seeing gusts
up to 30 KTS already. Speeds will continue to increase this
afternoon until a line of convection moves through the region.
Did not change the timing of the convection much. Still expecting
line to move through KJBR between 19-22Z, KMEM between 20-23Z,
KMKL between 21-24Z, and KTUP between 22-01Z. MVFR CIGS will
spread into the area behind the convection and will persist at
KMKL and KTUP through 15-17Z. Winds will subside after the
convection but will still remain gusty.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...High Wind Warning until 7 PM CDT this evening for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

MO...High Wind Warning until 7 PM CDT this evening for Dunklin-
     Pemiscot.

MS...High Wind Warning until 7 PM CDT this evening for Alcorn-Benton
     MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
     MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...High Wind Warning until 7 PM CDT this evening for Benton TN-
     Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
     Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
     Madison-McNairy-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Mar 30, 11:59 AM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1159 AM CDT Wed Mar 30 2022

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-311900-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
1159 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

Severe weather is likely across the entire Mid-South. The greatest
risk is across north Mississippi. The primary hazards are
damaging wind and tornadoes. A secondary hazard includes flash
flooding.

Timing of severe storms will be most likely over east Arkansas
and the Missouri Bootheel during late morning to early afternoon,
and over west Tennessee and north Mississippi in the early to
late afternoon.

In addition to the severe weather threat, very strong non-
thunderstorm wind with gusts to 60 mph are expected across the
entire Mid-South. The wind will be sufficiently strong to cause
tree damage and power outages. It will also make travel difficult,
especially for high profile vehicles and particularly on east-
west highways.

Strong wind may also result in localized blowing dust around
freshly plowed fields resulting in diminished visibility.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today.

In the hours before

Local storm report, Mar 30, 1:35 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
135 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     NON-TSTM WND DMG LEPANTO                 35.61N 90.33W
03/30/2022                   POINSETT           AR   BROADCAST MEDIA

            TREE DOWN ACROSS RESIDENTIAL ROAD.

&&
Local storm report, Mar 30, 1:38 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
138 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     NON-TSTM WND DMG 2 ESE JONESBORO         35.81N 90.65W
03/30/2022                   CRAIGHEAD          AR   BROADCAST MEDIA

            MEDIAN LIGHT POLE DOWN ACROSS I-555 AT
            WILLOW ROAD.

&&
Local storm report, Mar 30, 1:56 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
156 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     NON-TSTM WND DMG 4 N ECRU                34.41N 89.03W
03/30/2022                   UNION              MS   BROADCAST MEDIA

            TWO LARGE TREE BRANCHES DOWN ON A VEHICLE IN
            INGOMAR, MS.

&&
Special weather statement, Mar 30, 2:08 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Memphis TN
208 PM CDT Wed Mar 30 2022

ARZ027-028-036-301930-
Poinsett AR-Mississippi AR-Crittenden AR-
208 PM CDT Wed Mar 30 2022

...A strong thunderstorm will impact portions of southeastern
Poinsett, southwestern Mississippi and northwestern Crittenden
Counties through 230 PM CDT...

At 207 PM CDT, Doppler radar was tracking a strong thunderstorm over
Crawfordsville, or near Earle, moving north at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lepanto, Wilson, Tyronza, Joiner, Crawfordsville, Dyess, Gilmore,
Bassett, Jennette, Marie, Turrell, Clarkedale, Birdsong, Whitton,
Dimple, Booker, Deckerville, Evadale, Driver and Menesha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas...and western Tennessee.

&&

LAT...LON 3568 9038 3562 8999 3548 9010 3548 9011
      3544 9013 3542 9017 3539 9018 3538 9017
      3515 9034 3516 9044
TIME...MOT...LOC 1907Z 200DEG 44KT 3525 9037

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 30, 2:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     NON-TSTM WND DMG BRUCETON                36.03N 88.25W
03/30/2022                   CARROLL            TN   LAW ENFORCEMENT

            TREES DOWN ON GENERAL FORREST DRIVE.

&&
Local storm report, Mar 30, 3:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     FUNNEL CLOUD     4 W MICHIGAN CITY       34.98N 89.32W
03/30/2022                   BENTON             MS   PUBLIC

            BRIEF FUNNEL.

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:44 AM CDTHigh Wind WarningMEGClay, Craighead, Crittenden, Cross, Greene, Lee and 4 more16 hr
Mar 30, 2:08 PM CDTSpecial Weather StatementMEGCrittenden22 min
Mar 30, 2:13 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett32 min
Mar 30, 2:25 PM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Greene, Poinsett50 min
Mar 30, 2:28 PM CDTSevere Thunderstorm WarningMEGClay, Greene32 min
Mar 30, 2:39 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett36 min
Mar 30, 2:53 PM CDTTornado WarningMEGCrittenden, Mississippi, Poinsett14 min
Mar 30, 2:55 PM CDTSevere Thunderstorm WarningMEGClay, Greene50 min
Mar 30, 3:01 PM CDTTornado WarningMEGGreene9 min
Mar 30, 3:06 PM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis24 min
Mar 30, 3:16 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett44 min
Mar 30, 3:22 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett53 min
Mar 30, 3:33 PM CDTSpecial Weather StatementMEGLee, St. Francis27 min
Mar 30, 3:39 PM CDTTornado WarningMEGMississippi51 min
Mar 30, 3:45 PM CDTTornado WarningMEGLee, Phillips21 min
Mar 30, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrittenden41 min
Mar 30, 4:06 PM CDTSevere Thunderstorm WarningMEGMississippi39 min
Mar 30, 4:17 PM CDTSevere Thunderstorm WarningMEGMississippi23 min
Mar 30, 4:42 PM CDTSevere Thunderstorm WarningMEGCrittenden48 min
Mar 30, 4:48 PM CDTAreal Flood AdvisoryMEGCraighead, Crittenden, Cross, Lee, Mississippi, Phillips and 2 more101 min
Mar 30, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGPanola, Quitman, Tallahatchie, Yalobusha48 min
Mar 30, 4:45 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Tallahatchie, Yalobusha45 min
Mar 30, 4:51 PM CDTTornado WarningMEGDeSoto, Marshall, Tate24 min
Mar 30, 4:53 PM CDTTornado WarningMEGDeSoto37 min
Mar 30, 5:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more48 min
Mar 30, 5:21 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Prentiss and 2 more39 min
Mar 30, 5:25 PM CDTTornado WarningMEGCalhoun, Lafayette, Pontotoc, Union35 min
Mar 30, 5:26 PM CDTAreal Flood AdvisoryMEGDeSoto115 min
Mar 30, 5:35 PM CDTTornado WarningMEGCalhoun, Chickasaw, Pontotoc25 min
Mar 30, 5:54 PM CDTTornado WarningMEGLee, Prentiss, Tippah, Union36 min
Mar 30, 5:56 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe, Pontotoc, Union49 min
Mar 30, 5:59 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah, Union46 min
Mar 30, 6:18 PM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Pontotoc27 min
Mar 30, 6:37 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe53 min
Mar 30, 6:39 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo66 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2022Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.